What is the result? Do you know it was a bad idea b/c of abdominal pain, diarrhea, vomiting, etc. or does it ever present itself with body aches and pain?
I've been doing much better -got off of the Apriso b/c it was making me terribly sick, did 1 week of Canasa which went well and now I'm in the middle of 2 weeks of Rowasa (half doses per day). I don't think it's the medication that's making me sick this time. I've been eating relatively normally, just smaller amounts. I'm trying things 1 at a time and seeing how that goes.
I ate pasta last night. Not a HUGE portion - definitely smaller than I would have eaten before all this but it was probably a bit more than I should have (darn it I was hungry and it was good!). This morning I'm just aching all over. Kind of like that flu ache where your whole body hurts. No stomach discomfort though, no diarrhea, no vomiting, no headache. Just aching and fatigued.